# SDR AALA201809299001

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 79,106 hours, 9,408 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4735931
- Part serial: 900
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLT 101 EN-ROUTE LHR - JFK.  AIRCRAFT WAS GROUNDED.  LT ENGINE FIRE INDICATION AT CRUISE.  SHUT DOWN THE LT ENGINE, DECLARED AN EMERGENCY, AND DIVERTED TO DUB. FIRE HANDLE WAS PULLED, FIRE EXTINGUISHER WAS NOT DISCHARGED.  LANDED WITHOUT FURTHER INCIDENT.  SINGLE ENGINE TIME WAS 28 MINUTES.  FIRE/OVHT DETECTOR RT CORE SHORTED, REPLACED RT CORE FIRE DETECTOR ASSY IAW AMM 26-11-01-000-812-003 & C/OUT OPS CHKD IAW AMM 26-11-00-710-801, MSG CLRD AND A POSITIVE FIXED, OK FOR SVC. (CLOSED)
